# SDR IXXA0100020

- Difficulty date: February 15, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 68,532 hours, 21,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 68,532 hours, 21,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, A CRACK WAS DETECTED ON THE CREW ENTRY DOOR SKIN LOWER CORNER AT FUSELAGE STATION 241.  REPAIR ACCOMPLISHED STOP DRILLING CRACK, FABRICATION AND INSTALLATION A REPAIR DOUBLER IN ACCORDANCE WITH DACO STRUCTURAL REPAIR MANUAL 52-2-0, 51-1-8 AND 51-1-21.
